Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 5

All articles in this issue are freely accessible.

Boundary slopes of punctured tori in 3-manifolds
C. McA. Gordon.
Trans. Amer. Math. Soc. 350 (1998), 1713-1790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390037
Integration of singular braid invariants and graph cohomology
Michael Hutchings.
Trans. Amer. Math. Soc. 350 (1998), 1791-1809
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1475686
Integral representation of continuous comonotonically additive functionals
Lin Zhou.
Trans. Amer. Math. Soc. 350 (1998), 1811-1822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373649
Kronecker conjugacy of polynomials
Peter Müller.
Trans. Amer. Math. Soc. 350 (1998), 1823-1850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458331
On the hyperbolicity of small cancellation groups and one-relator groups
S. V. Ivanov and P. E. Schupp.
Trans. Amer. Math. Soc. 350 (1998), 1851-1894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401522
A convexity theorem in the scattering theory for the Dirac operator
K. L. Vaninsky.
Trans. Amer. Math. Soc. 350 (1998), 1895-1911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467476
Linkage and sums of ideals
Mark R. Johnson.
Trans. Amer. Math. Soc. 350 (1998), 1913-1930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1432202
The $L_{2}$-localization of $W(n)$
Robert D. Thompson.
Trans. Amer. Math. Soc. 350 (1998), 1931-1944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467475
Extension and approximation of CR functions on tube manifolds
André Boivin and Roman Dwilewicz.
Trans. Amer. Math. Soc. 350 (1998), 1945-1956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443864
Generalized Hestenes’ Lemma and extension of functions
Massimo Ferrarotti and Leslie C. Wilson.
Trans. Amer. Math. Soc. 350 (1998), 1957-1975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422896
Hyperbolic complete minimal surfaces with arbitrary topology
F. J. López.
Trans. Amer. Math. Soc. 350 (1998), 1977-1990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422904
Prime and semiprime semigroup algebras of cancellative semigroups
M. V. Clase.
Trans. Amer. Math. Soc. 350 (1998), 1991-2007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422893
Composition factors of indecomposable modules
Maria Izabel Ramalho Martins.
Trans. Amer. Math. Soc. 350 (1998), 2009-2031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422900
Equivalence of norms on operator space tensor products of $C^{∗}$-algebras
Ajay Kumar and Allan M. Sinclair.
Trans. Amer. Math. Soc. 350 (1998), 2033-2048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473449
Carleson conditions for asymptotic weights
Michael Brian Korey.
Trans. Amer. Math. Soc. 350 (1998), 2049-2069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422902
Local spectra and individual stability of uniformly bounded $C_{0}$-semigroups
Charles J. K. Batty, Jan van Neerven and Frank Räbiger.
Trans. Amer. Math. Soc. 350 (1998), 2071-2085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422890
Tauberian theorems and stability of solutions of the Cauchy problem
Charles J. K. Batty, Jan van Neerven and Frank Räbiger.
Trans. Amer. Math. Soc. 350 (1998), 2087-2103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422891
Minimizing the Laplacian of a function squared with prescribed values on interior boundaries- Theory of polysplines
Ognyan Iv. Kounchev.
Trans. Amer. Math. Soc. 350 (1998), 2105-2128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422610
The average edge order of triangulations of 3-manifolds with boundary
Makoto Tamura.
Trans. Amer. Math. Soc. 350 (1998), 2129-2140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443199